# SDR ASAA2019040538894

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 19,828 hours, 6,403 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT RIGHT ND DISPLAYED VTK, FMC P/RST WARNING ON HEADING & PITCH GUIDANCE RETRACTED FROM VIEW. AFTER 15 SECONDS LIGHT WENT OUT & GUIDANCE RETURNED. GROUNDED - YES. ACCOMPLISHED FMCS BITE REF B737-900 FIM 34-61 TASK 801. NO SENSOR FAULTS LOGGED. INFLIGHT FAULT FOR FLIGHT 1 LOGGED INTERMITTENT FAULT "FMC-R PRESS POS LATE RATE" PERFORMED FIM 34-61 TASK 824 ACCOMPLISHED ADIRS BITE PROCEDURE REF FIM 34-21 TASK 801. BITE TEST PASS WITH NO FAULTS LOGGED.
